# SDR IPXA2025092164563

- Difficulty date: September 7, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 114N215117
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, PANEL 621PB, TRACK CUTOUT, BRACKET IS BENT AND HAS A CRACK. DOT 103-788.  INSTALLED NEW DOUBLER (BRACKET) ON PANEL 621PB, IAW B757-200PF SRM 51-40-02-0G.  REVIEWED
